# SDR MASA20210708268

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N939
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 913-927 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED RIVETS AND DENTS FS 913-927 STR 27|REPAIRED PER RO CRJ9-53-5108
